# SDR CA160322002

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) F/O REPORTED OIL ODOR IN CABIN ON LAST SECTOR OF FLIGHT.  ACFT LANDED UNEVENTFULLY.
